Lemsip Max Cold & Flu Blackcurrant, 5 sachets

Lemsip Max Cold & Flu Blackcurrant, 5 sachets

There are no reviews found for this product


In stock
Add to cart

Product description

For fever, headaches, body aches, blocked nose and sore throat. 

Phenylephrine Hydrochloride, Paracetamol

For the symptomatic relief of colds and flu

Ingredients (per sachet): Paracetamol 1000mg, Action: Analgesic & antipyretic, Relief of... Headache, sore throat, fever, body aches & pains

Ingredients (per sachet): Phenylephrine hydrochloride 12.2mg, Action: Decongestant, Relief of... Blocked nose

How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

How much to take: Adults and children 12 and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 12 years, except on medical advice.


Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg

Also contains Ascorbic Acid (Vitamin C), Sucrose and Aspartame

Allergy information

Do not exceed the stated dose.

Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Keep out of the reach and sight of children. If symptoms persist consult your doctor.
Do not take if: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days.
Consult your pharmacist or doctor before taking if:
You are pregnant or breastfeeding.


Please login to write a review


Visit our stores in The Hague & Wassenaar for all your favourites

24/7 Shopping

Order online and get all your goodies delivered. It’s quick & easy!

DELIVERY & Shipping

Local home deliveries and great parcel service. Have you tried it yet?